A note on Chern coefficients and Cohen–Macaulay rings

Nguyen Thi Thanh Tam (Hung Vuong University, Viet Tri, Phu Tho, Vietnam Hoang Le Truong Mathematik und Informatik, Universität des Saarlandes, Saarbrücken, Germany; Institute of Mathematics, VAST, Hanoi, Vietnam; and Thang Long Institute of Mathematics and Applied Sciences, Hanoi, Vietnam

Rings and Algebras mathscidoc:2203.31002

Arkiv for Matematik, 58, (1), 197-212, 2020.4
In this paper, we investigate the relationship between the index of reducibility and Chern coefficients for primary ideals. As an application, we give characterizations of a Cohen–Macaulay ring in terms of its type, irreducible multiplicity, and Chern coefficients with respect to certain parameter ideals in Noetherian local rings.
No keywords uploaded!
[ Download ] [ 2022-03-11 09:44:44 uploaded by arkivadmin ] [ 422 downloads ] [ 0 comments ]
@inproceedings{nguyen2020a,
  title={A note on Chern coefficients and Cohen–Macaulay rings},
  author={Nguyen Thi Thanh Tam, and Hoang Le Truong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311094444310244940},
  booktitle={Arkiv for Matematik},
  volume={58},
  number={1},
  pages={197-212},
  year={2020},
}
Nguyen Thi Thanh Tam, and Hoang Le Truong. A note on Chern coefficients and Cohen–Macaulay rings. 2020. Vol. 58. In Arkiv for Matematik. pp.197-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311094444310244940.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved